MathSciNet Relay Station
MathSciNet bibliographic data
MR1158213 65D15 (65D20)
Martín, Pablo; Pérez, Ricardo; Guerrero, Antonio L. Two-point quasi-fractional approximations to the Airy function ${\rm Ai}(x)$. J. Comput. Phys. 99 (1992), no. 2, 337–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement